# SDR 2010FA0000759

- Difficulty date: July 14, 2010
- Submitted: July 23, 2010
- Operation: General aviation
- Aircraft: N528AP
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5168
- Engine: Pwc PW306A
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 30B1454
- Condition: Damaged
- Location: Fuel S/O Valve
- Part time: 1,369 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(K5SR) WHILE PERFORMING A 500 HR/12 MONTH INSP ON THE LT ENGINE, DISCOVERED THE EMERGENCY FUEL SHUTOFF CABLE HAD UN-TWISTED AT THE CABLE END GOING FROM THE FUEL SHUTOFF VALVE.  R & R WITH NEW CABLE ASSY.  OPD CKD SATISFACTORY.
